Publications

Mes travaux en ArXiv, Google Scholar, MathSciNet, zbMATH.
  1. A motivic global Torelli theorem for isogenous K3 surfaces.
    Soumis. arXiv:1907.10868
    [Avec Charles Vial]
  2. Hilbert squares: derived categories and deformations.
    Selecta Mathematica (2019). Libre accès !
    [avec Pieter Belmans et Theo Raedschelders]
  3. Orbifold products for higher K-theory and motivic cohomology.
    À paraître dans Documenta Mathematica. arXiv:1809.03710
    [avec Manh Toan Nguyen]
  4. Supersingular irreducible symplectic varieties.
    Soumis. arXiv:1808.05851
    [avec Zhiyuan Li]
  5. Finiteness of Klein actions and real structures on compact hyper-Kähler manifolds.
    Mathematische Annalen (2019). arXiv:1806.03864
    [avec Andrea Cattaneo]
  6. 2-cycles sur les hypersurfaces cubiques de dimension 5.
    Mathematische Zeitschrift (2018). arXiv:1801.03995
    [avec Zhiyu Tian]
  7. Distinguished cycles on varieties with motive of abelian type and the Section Property.
    À paraître dans Journal of Algebraic Geometry. arXiv:1709.05644
    [avec Charles Vial]
  8. Motivic multiplicative McKay correspondence for surfaces.
    Manuscripta Mathematica (2019), 158 (3), 295-316.
    [avec Zhiyu Tian]
  9. The generalized Franchetta conjecture for some hyper-Kähler varieties.
    Journal de Mathématiques Pures et Appliquées (2019). arXiv:1708.02919
    [avec Robert Laterveer et Charles Vial ; Appendice avec Mingmin Shen]
  10. Motivic hyper-Kähler resolution conjecture: II. Hilbert schemes of K3 surfaces.
    Prépublication 2017.
    [avec Zhiyu Tian]
  11. Motivic hyper-Kähler resolution conjecture: I. Generlized Kummer varieties.
    Geometry & Topology, 23-1 (2019), 427-492.
    [avec Zhiyu Tian and Charles Vial]
  12. Beauville-Voisin conjecture for generalized Kummer varieties.
    International Mathematics Research Notices (2015), no. 12, 3878-3898.
  13. Classification of polarized symplectic autormorphisms of Fano varieties of cubic fourfolds.
    Glasgow Mathematical Journal, Volume 58, Issue 01, 2016, pp 17-37.
  14. On the action of symplectic automorphisms on the CH_0-groups of some hyper-Kähler fourfolds.
    Mathematische Zeitschrift, 280 (2015), no. 1-2, 307-334.
  15. Decomposition of small diagonals and Chow rings of hypersurfaces and Calabi-Yau complete intersections.
    Advances in Mathematics (2013), pp. 894-924.
  16. On the coniveau of certain sub-Hodge structures.
    Mathematical Research Letters 19 (2012), No. 05, 1097-1116.

Divers

  1. Sub-Hodge structures, Chow rings and action of certain automorphisms.
    Thèse (encadré par Claire Voisin).
  2. Cohomological operations in Chow theory.
    Mémoire de magistère (encadré par Bruno Kahn).
  3. Classes de conjugaison tordues des groupes de lacets et G-fibrés sur courbes elliptiques.
    Mémoire de maîtrise (avec Tristan Roussel, encadré par David Hernandez)